The ray transform of symmetric tensor fields
Doklady Akademii Nauk, Tome 304 (1989) no. 2, pp. 305-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_2_a10,
author = {V. A. Sharafutdinov},
title = {The ray transform of symmetric tensor fields},
journal = {Doklady Akademii Nauk},
pages = {305--308},
year = {1989},
volume = {304},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_2_a10/}
}
V. A. Sharafutdinov. The ray transform of symmetric tensor fields. Doklady Akademii Nauk, Tome 304 (1989) no. 2, pp. 305-308. http://geodesic.mathdoc.fr/item/DAN_1989_304_2_a10/